ZAMM - Zeitschrift für angewandte Mathematik und Mechanik

Journal Abbreviation: Z ANGEW MATH MECH
ISSN: 0044-2267
Publisher: Wiley-VCH Verlag


Go to first page Go to previous page 1 of 3 Go to next page Go to last page

Journal issue: 12, Volume: 95, Pages range: 1490-1500
On the inverse problem of the two-velocity tree-like graph (2015)
Avdonin S, Abdon CR, Leugering G, et al.

Journal issue: 6, Volume: 94, Pages range: 529--550
Asymptotic analysis of 3-D thin piezoelectric rods (2014)
Leugering G, Nazarov SA, Slutskij AS

Volume: 93, Pages range: 811-822
Drug release from collagen matrices including an evolving microstructure (2013)
Ray N, van Noorden T, Radu AF, et al.

Journal issue: 9, Volume: 93, Pages range: 700-705
Semiconductor device optimization in the presence of thermal effects (2013)
Drago C, Marheineke N, Pinnau R

Journal issue: 2, Volume: 91, Pages range: 125--137
Optimal control of cracks in elastic bodies with thin rigid inclusions (2011)
Khludnev AM, Leugering G

Journal issue: 12, Volume: 91, Pages range: 926--943
Topological derivatives for networks of elastic strings (2011)
Leugering G, Sokolowski J

Journal issue: 2, Volume: 90, Pages range: 136--150
On an inverse problem for tree-like networks of elastic strings (2010)
Avdonin S, Leugering G, Mikhaylov V

Last updated on 2016-15-04 at 11:35